# SDR FDEA201907161584

- Difficulty date: July 16, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA62443
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - LEFT HAND AIRCON COMPARTMENT PRESSURE BULKHEAD STATION 594.875 X=42 WEB CRACKED. FUSELAGE LEFT HAND AIRCON COMPARTMENT PRESSURE BULKHEAD STATION 594.875 X=42 WEB REPAIRED AS PER EA 1-5310-T0348395 P1 TITLE: FUSELAGE - MAINFRAME - STA 594.875 AFT PRESSURE BULKHEAD - CRACK FOUND ON NCA6244-3 DOUBLER LAYER AT X=42, ADJACENT TO SIDE LOAD FITTING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
